# SDR GTIA2019062903442

- Difficulty date: June 29, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N616NK
- Make and model: Airbus A320-232
- Aircraft serial: 5370
- Aircraft time: 26,377 hours, 11,858 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FA NOTIFY US OF A PARTICULAR ODOR LIKE DIRTY LAUNDRY AFT OF A/C. PERFORMED SUPPLEMENTORY PROCEDURE FOR ELIMINATING OF ODOR. PACK 2 WAS SELECTED OFF. ODOR WENT AWAY. PERFORMED DECONTAMINATION OF ECS PACK 2 IAW AMM 21-00-00. PERFORMED OPS CHECK OF PACK SYSTEM IAW AMM 21-63-00. OCK GOOD. NO FURTHER DEFECTS NOTED. A/C OK FOR SERVICE.
